# SDR 95FDEA00114

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498740
- Condition: Corrosion
- Location: Bs 435-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (NRO246) FOUND ON STR 19R FROM BS 435-440 RBL 65.  REMOVED AND REPLACED STR 19R FROM BS 410.5 - 441 IAW FEDEX SRM 53-10-3 FIG 1 DETAIL II.
